# SDR A6WA200940588

- Difficulty date: September 4, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF FWD UPPER CORNER COVER (PAX DOOR) DUE TO CRACK FOUND DURING INCORPORATION OF EO E07/027/452, REO 601R-52-11-827 AND REO 601R-52-11-159, REV B.  FWD UPPER CORNER COVER OF PAX DOOR REPLACED IAW SRM 51-42-13.  (K)
